# SDR CAL960382

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Chafed
- Location: Pylon
- Stage of operation: TO
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

FLT NR 1598 - GSO - THE AIRCRAFT LOST 'A' SYSTEM HYDRAULIC QUANTITY AFTER TAKEOFF FROM GSO.  THE AIRCRAFT WAS RETURNED TO GSO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND HYDRAULIC SUPPLY LINE IN PYLON CHAFED THROUGH.  THE LINE WAS REPLACED AND LEAK CHECK WAS GOOD.  (M)
